BibTeX record journals/endm/Hajdu05

download as .bib file

@article{DBLP:journals/endm/Hajdu05,
  author    = {Lajos Hajdu},
  title     = {Unique reconstruction of bounded sets in discrete tomography},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {20},
  pages     = {15--25},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.endm.2005.04.002},
  doi       = {10.1016/j.endm.2005.04.002},
  timestamp = {Wed, 04 Mar 2009 21:49:42 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/Hajdu05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}